# SDR TWAA0005501

- Difficulty date: March 28, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT WING, THE TIE CLIP FROM RIB TO FRONT SPAR WAS CRACKED AT UPPER T/E 26 INCHES O/B OF NR 11 L/E TRACK.  CONFIRMED BY NDT.  REPLACED RIB PER SPM 6-70-01 PAGE 3, AND INSTALLATION DRAWING 9919329.
